# SDR USAA2014040700008

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 34,906 hours, 24,232 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED A SMOKE DETECTOR FAULT.  ECAM CAME ON WHEN LEVELED OFF AT CRUISE FL340. REPLACED LAVATORY SMOKE DETECTOR FILTERS IN ALL 3 LAVATORIES IAW AMM 26-17-00.  ACCOMPLISHED OPERATIONS TEST IAW AMM 26-17-00-710-001-A, CHECKED GOOD.
